# SDR AALA2019022879011

- Difficulty date: February 10, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A12585
- Condition: Corroded
- Location: Lt Wing
- Part time: 19,671 hours, 7,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING TRAILING EDGE OTBD FLAP INTERCONNECTING STRUT.  REPLACED INTERCONNECTING STRUT IAW AMM 27-51-44-400-001-A.
